# SDR CX7A194J0353

- Difficulty date: November 2, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 27,469 hours, 31,333 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT TAIL PIPE HOT CWP ON IN FLIGHT, SHUTDOWN RIGHT ENGINE CWP WENT OUT.
